Generalized Derivations of Multiplicative n-Ary Hom- Ω Color Algebras

P. D. Beites, Ivan Kaygorodov, Yury Popov

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We generalize the results of Leger and Luks, Zhang R. and Zhang Y.; Chen, Ma, Ni, Niu, Zhou and Fan; Kaygorodov and Popov about generalized derivations of color n-ary algebras to the case of n-ary Hom-Ω color algebras. Particularly, we prove some properties of generalized derivations of multiplicative n-ary Hom-Ω color algebras. Moreover, we prove that the quasiderivation algebra of any multiplicative n-ary Hom-Ω color algebra can be embedded into the derivation algebra of a larger multiplicative n-ary Hom-Ω color algebra.

Original languageEnglish
Pages (from-to)315-335
Number of pages21
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume42
Issue number1
DOIs
Publication statusPublished - 15 Jan 2019

Keywords

  • Color algebra
  • Generalized derivation
  • Hom-algebra
  • Hom–Lie superalgebra
  • n-ary algebra
  • Hom-Lie superalgebra
  • (N+1)-ARY DERIVATIONS
  • SUPERALGEBRAS
  • FINITE-DIMENSIONAL JORDAN
  • SUPERDERIVATIONS
  • DELTA-DERIVATIONS

Fingerprint Dive into the research topics of 'Generalized Derivations of Multiplicative n-Ary Hom- Ω Color Algebras'. Together they form a unique fingerprint.

Cite this